# SDR IXXA06SMN244S

- Difficulty date: July 28, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RT WING CENTER LEADING EDGE OB SLOT UPPER SKIN WITH NON STANDARD REPAIR AT STA XS520.168.  REMOVED EXISTING REPAIR. REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED. FABRICATED REPAIR DOUBLER (AL 7075 T6 0.071), INTERNAL DOUBLER, AND FILLER (AL 7075 T6 0.063). CLEANED, TREATED AND PRIMED AREA, INTERNAL DOUBLER, FILLER, AND REPAIR DOUBLER INTERNAL SURFACE. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. IAW DRAWING NR ED 4298 DATED 07-25-06, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D,  SRM 51-3-1, NDT SPM PART 06-10-01-001,  SRM 51-1-8B, AND SRM 51-1-11. COMPLETED FAA FORM 8110-3 NR 06341 DATED 07-25-06.
